# SDR CALA2024102900947

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 114,938 hours, 24,722 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pcb
- Part number: 285N00299
- Part serial: D02139
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO UNSCHED STAB TRIM EICAS MSG.AIRSPEED APROX 50 KTS RIGHT SAM MODULE HAS A SPM YELLOW BALL SHOWN, REPLACED RIGHT SPM CARD ASSY, GND TEST PASSED BUT YELLOW BALL DOES NOT DISAPPEAR. GND TEST OF RIGHT GPM WAS DONE PER AMM 27-48-03-424-009. NEEDS MORE T/SHOOTING SINCE WE GET Â€Œ NO INFC FCC R STAB POS ". RESETTING R FCC, NO HELP. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1018174 SN OFF 2139 CIRCUIT, PRINTE  OFF 19-2748-9-9001 2139 ON 19-2748-9-9001 2081 PERFORMED MCDP TEST 66 RT STAB POS. STUCK ON -15.2 WHILE MOVING STAB. TRANSMITTER ON ORDER NEED TO CHECK FOR VOLTAGE AT CONNECTOR D1843 POS 6 FOR 28V TO VERIFY POWER TO TRANSMITTER AND CONTINUITY ON POSITIONS 4,3 AND 2 TO CONNECTOR D823 CONTINUED WITH WIRING CKS. CONFIRMED 28VAC PRESENT AT CONNECTOR D1843. FOR TROUBLESHOOTING INSTALLED R STAB TRIM XMTR HARNESS ON C STAB TRIM XMTR. FAULT DID NOT FOLLOW. R STAB STILL READS -15.2 IN MCDP TEST 66. ATTEMPTED TO BITE R SPM (M10410), CARD HAS NO PWR. REMOVED AND REPLACED R SPM (M10410). REF AMM 27-48-03-024-001. OPS CK GOOD. R SPM BITE OK, MCDP TEST 66 INDICATION OK. PARTS USED: 75-2741-9-9002, QTY :1 19-2748-9-9001,QTY :1 PARTS CHANGE WAS INDICATED - TT # 1798883  SN OFF 2081 IPC REFERENCE # 11-36-25-02 ALL CONNECTORS REINSTALLED IN ORIGINAL POSITIONS.
